# SDR SWAA2020102825515

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 46,832 hours, 27,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR EMERGENCY LIGHT INOPERABLE (EXTERIOR).  RELAMPED LT AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT, PER AMM 33-51-00.  OPERATIONS CHECK GOOD.
